EconPapers    
Economics at your fingertips  
 

Some Fubini theorems on product sigma-algebras for non-additive measures

Alain Chateauneuf () and Jean-Philippe Lefort

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Abstract: Since the seminal paper of Ghirardato, it is known that Fubini Theorem for non-additive measures can be available only for functions defined as "slice-comonotonic". We give different assumptions that provide such Fubini Theorems in the framework of product σ-algebras.

Date: 2008-08
Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-00271357
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in International Journal of Approximate Reasoning, Elsevier, 2008, 48 (3), pp.686-696. ⟨10.1016/j.ijar.2007.02.007⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Some Fubini theorems on product sigma-algebras for non-additive measures (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:hal-00271357

DOI: 10.1016/j.ijar.2007.02.007

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2020-01-15
Handle: RePEc:hal:cesptp:hal-00271357